# SDR 98ZZZX3237

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N183FD
- Make and model: Lear 35A
- Aircraft serial: 183
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti Ice
- Part number: 66002011
- Condition: Inoperative
- Location: E/E Bay
- Part time: 8,604 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE VALVE SUTCK IN THE OPEN POSITION.  THIS ALLOWED THE WING DUCT IN THE CABIN TO OVERHEAT.  THE FLIGHT WAS INTERRUPTED, BUT THERE WERE NO INJURIES.
